# SDR UIEA201000176A

- Difficulty date: August 13, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 43,924 hours, 6,614 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1806.95
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SIDE DOOR AREA - SEAT TRACK LUG CRACKED AT FS 1806.95 LBL 99 NEXT TO ROLLOUT STOP ASSY. NR 1 POSITION."PERMANENT REPAIR PERFORMED IAW THE SRM 53-00-52-2R-6, REPAIR 6."
